# SDR SIMA20181003001

- Difficulty date: October 3, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 37,066 hours, 32,229 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Latch
- Condition: Unsecure
- Location: Fuel Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL DOOR OPEN INDICATION ON T/O. BACK TO ORD NO OVERWEIGHT LANDING. INSP AND FOUND ONLY 1 LATCH SECURED, 5 OTHER LATCHES NOT SECURED. CLOSED ALL 6 LATCHES AS REQUIRED. NO DEFECTS NOTED.
